Hail, Jackson
- When
- June 23, 2:12 PM CST
- Where
- Jackson County, Pascagoula
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 30.367, -88.533
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before the first event at Jun 23, 3:11 AM CST, 11 hours 1 minute earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS LA 411 AM CDT FRI JUN 23 2006 .DISCUSSION... CONFUSION ABOUNDS WHEN LOOKING AT THE LAST 2 TO 3 MODEL RUNS. GFS WENT FROM 10% AT 12Z TO 60% AT 00Z FOR THE MCB AREA. THAT TREND WAS REFLECTED AT ALL LOCATIONS JUST NOT AS STRONG. ETA IS HAVING A TOUGH TIME WITH COLUMN MOISTURE COMING IN FROM THE GULF. BASICALLY TWO FACTORS WILL BE KEY INFLUENCES ON THE FORECAST FOR THE NEXT 48 HOURS. ONE IS THE FRONT SLOWLY MOVING SOUTH AND THE SECOND IS THE EASTERLY WAVE WHICH WILL ENTER THE GULF EARLY TODAY. THESE TWO SYSTEMS WILL COUPLE OVER THE AREA STARTING TONIGHT AND LASTING THROUGH SATURDAY. WILL CONTINUE TO SHOW 30% AREA WIDE ATTM WITH AN UPWARD POP TREND FOR SATURDAY POSSIBLE AS THE MODEL MASS FIELDS ARE BETTER RESOLVED. MOST ACTION SHOULD OCCUR FROM THE MISS COAST TO BTR SOUTHWARD. ONCE THE WAVE PASSES TO THE WEST AND THE FRONT SETTLES IN THE GULF...SUPRESSION WILL BE ON CAUSING CAPPING AND BACK TO THE HOT DRY WEATHER. THIS SHOULD START AGAIN FOR A MAJORITY OF THE AREA ON SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... MCB 95 72 91 68 / 20 10 30 20 BTR 97 74 92 69 / 20 10 30 20 MSY 95 78 90 76 / 30 20 30 20 GPT 96 75 90 72 / 30 20 30 20 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. GM...NONE. MS...NONE. GM...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1100 AM CDT FRI JUN 23 2006 LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-241230- AMITE-ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK- HARRISON-IBERVILLE-JACKSON-LIVINGSTON-LOWER JEFFERSON- LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST BERNARD-LOWER TERREBONNE- ORLEANS-PEARL RIVER-PIKE-POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES- ST JOHN THE BAPTIST-ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON- UPPER LAFOURCHE-UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE- WALTHALL-WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON- 1100 AM CDT FRI JUN 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING MAINLY FROM THE MISSISSIPPI GULF COAST TO IBERVILLE PARISH SOUTHWARD. AN ISOLATED STRONG THUNDERSTORM WILL BE POSSIBLE MAINLY DURING THE AFTERNOON HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE EXPECTED SATURDAY. AN ISOLATED STRONG TO SEVERE THUNDERSTORM WILL BE POSSIBLE MAINLY DURING THE AFTERNOON HOURS. MAIN HAZARDS WILL BE DAMAGING STRAIGHT LINE WINDS...FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL. ISOLATED THUNDERSTORMS...MAINLY DURING THE AFTERNOON HOURS...ARE POSSIBLE SUNDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2006Every state in 2006This day in weather historyWarnings in Mississippi, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5515803.